# SDR 2011FA0000403

- Difficulty date: May 17, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N735DJ
- Make and model: Cessna 182Q
- Aircraft serial: 18265339
- Engine: Cont O470U
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable
- Condition: Loose
- Location: Tach Drive
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST OIL IN FLIGHT, WAS ABLE TO MAKE IT TO ITS FINAL DESTINATION.  THE AIRCRAFT LANDED SAFELY AT AN ALTERNATE AIRPORT.  A MECHANIC AT THE AIRPORT HAD DISCOVERED THE TACH DRIVE HOUSING AND TACH CABLE HAD COME LOOSE.  THE ENGINE WAS REMOVED AND RETURNED FOR DISASSEMBLY AND INSPECTION.
